# SDR SWAA2021081713024

- Difficulty date: January 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF HAS TOP LAYER OF FIBERS PULLED OFF ALONG LENGTH OF BOARD SEVERAL PLACES. / FABRICATED NEW FLOOR PANEL 241AF PER SAMPLE OF ORIGINAL FLOOR PANEL I/A/W SRM 53-00-50-2R-0 REV 69; BOEING DWG: 144A5810 ID: 0127 REV:-; BAC 5085 REV E WN4933; A83881; A29079
